MathSciNet Relay Station
MathSciNet bibliographic data
MR1483712 (98i:53016) 53A10
Lazard-Holly, Hippolyte; Meeks, William H., III Classification des surfaces minimales de genre zéro proprement plongées dans $\bold R\sp 3/\bold Z\sp 2$. (French) [A classification of genus-zero minimal surfaces properly embedded in $\bold R\sp 3/\bold Z\sp 2$] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 7, 753–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement